Order Article Reprints
Journal: Mathematics, 2023
Volume: 11
Number: 2482
Article:
Passive Fuzzy Controller Design for the Parameter-Dependent Polynomial Fuzzy Model
Authors:
by
Cheung-Chieh Ku, Chein-Chung Sun, Shao-Hao Jian and Wen-Jer Chang
Link:
https://www.mdpi.com/2227-7390/11/11/2482
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.